Respectively, Assistant Professor of Finance and Professor of Finance, Graduate School of Business Administration University of California, Los Angeles.
A SIMULTANEOUS EQUATION APPROACH TO FINANCIAL PLANNING
Article first published online: 30 APR 2012
1971 The American Finance Association
The Journal of Finance
Volume 26, Issue 5, pages 1123–1142, December 1971
How to Cite
Warren, J. M. and Shelton, J. P. (1971), A SIMULTANEOUS EQUATION APPROACH TO FINANCIAL PLANNING. The Journal of Finance, 26: 1123–1142. doi: 10.1111/j.1540-6261.1971.tb01753.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!